# SDR CA000128024

- Difficulty date: January 12, 2000
- Submitted: May 18, 2000
- Operation: Air carrier
- Make and model: Slnsby T67C
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Part number: 3054333
- Condition: Worn
- Location: Elevator Trim
- Component: Elevator Tab Connect
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) (REF:  CADORS NR 2000C0037).  RUNAWAY TRIM.  PILOT REPORTED ELEVATOR TRIM RUNAWAY IN CRUISE GIVING VERY HEAVY ''NOSE UP'' STOCK PRESSURE.  PILOT PULLED THE TRIM BREAKER FOR MANUAL OPERATION, BUT TRIM WHEEL WAS INEFFECTIVE. INVESTIGATION REVEALED THE COPILOT''S TRIM SWITCH (PN 305-433) WAS UNSERVICEABLE AND THE WHEEL HAD TRAVELLED HARD AGAINST THE LIMIT SWITCH PREVENTING IT FROM MANUAL OPERATION.  TRIM SWITCH REPLACED AND LIMIT SWITCH REPLACED.  SUBMITTER NOTED THIS AIRCRAFT IS USED AS A TRAINER AND, THEREFORE, SUBJECT TO RIGOROUS USE.  HE FURTHER STATED NORMALLY THESE ''ON CONDITION'' SWITCHES ARE CHANGED WHEN PILOTS REPORT SLUGGISH TRIM CONDITIONS.  (X)
